×

zbMATH — the first resource for mathematics

Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities. (English) Zbl 1158.93414
Summary: The stability and stabilization problems of a class of continuous-time and discrete-time Markovian Jump Linear System (MJLS) with partly unknown transition probabilities are investigated. The system under consideration is more general, which covers the systems with completely known and completely unknown transition probabilities as two special cases – the latter is hereby the switched linear systems under arbitrary switching. Moreover, in contrast with the uncertain transition probabilities studied recently, the concept of partly unknown transition probabilities proposed in this paper does not require any knowledge of the unknown elements. The sufficient conditions for stochastic stability and stabilization of the underlying systems are derived via LMIs formulation, and the relation between the stability criteria currently obtained for the usual MJLS and switched linear systems under arbitrary switching, are exposed by the proposed class of hybrid systems. Two numerical examples are given to show the validity and potential of the developed results.

MSC:
93E15 Stochastic stability in control theory
60J05 Discrete-time Markov processes on general state spaces
60J25 Continuous-time Markov processes on general state spaces
93C05 Linear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Boukas, E.K., Stochastic switching systems: analysis and design, (2005), Birkhauser Basel, Berlin · Zbl 1108.93074
[2] Costa, O.L.V.; Fragoso, M.D.; Marques, R.P., Discrete-time Markovian jump linear systems, (2005), Springer-Verlag London · Zbl 1081.93001
[3] Daafouz, J.; Riedinger, P.; Iung, C., Stability analysis and control synthesis for switched systems: A switched Lyapunov function approach, IEEE transactions on automatic control, 47, 11, 1883-1887, (2002) · Zbl 1364.93559
[4] Karan, M.; Shi, P.; Kaya, C.Y., Transition probability bounds for the stochastic stability robustness of continuous- and discrete-time Markovian jump linear systems, Automatica, 42, 12, 2159-2168, (2006) · Zbl 1104.93056
[5] Krtolica, R.; Ozguner, U.; Chan, H.; Goktas, H.; Winkelman, J.; Liubakka, M., Stability of linear feedback systems with random communication delays, International journal of control, 59, 4, 925-953, (1994) · Zbl 0812.93073
[6] Liberzon, D., Switching in systems and control, (2003), Birkhauser Berlin · Zbl 1036.93001
[7] Seiler, P.; Sengupta, R., An \(H_\infty\) approach to networked control, IEEE transactions on automatic control, 50, 3, 356-364, (2005) · Zbl 1365.93147
[8] Xiong, J.L.; Lam, J.; Gao, H.J.; Daniel, W.C., On robust stabilization of Markovian jump systems with uncertain switching probabilities, Automatica, 41, 5, 897-903, (2005) · Zbl 1093.93026
[9] Zhang, L.; Shi, Y.; Chen, T.; Huang, B., A new method for stabilization of networked control systems with random delays, IEEE transactions on automatic control, 50, 8, 1177-1181, (2005) · Zbl 1365.93421
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.